Existence of solutions for elliptic equations having natural growth terms in Musielak-Orlicz spaces

M. Ait Khellou, A. Benkirane, S.M. Douiri

Abstract


This paper is devoted to the study of the existence of solutions in Musielak-Orlicz spaces for a strongly non-linear elliptic equation with natural growth condition on the non-linearity.


Full Text: PDF

How to Cite this Article:

M. Ait Khellou, A. Benkirane, S.M. Douiri, Existence of solutions for elliptic equations having natural growth terms in Musielak-Orlicz spaces, Journal of Mathematical and Computational Science, Vol 4, No 4 (2014), 665-688

Copyright © 2014 M. Ait Khellou, A. Benkirane, S.M. Douiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS